# SDR ASAA2018011823202

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,587 hours, 12,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  LEFT PACK ILLUMINATED, COMPLIED WITH QRH,  TURNED LEFT PACK SWITCH TO OFF, CLOSED ISOLATION VALVE. PRESSURIZATION NORMAL AT CRUISE.  ACFT GROUNDED.  VERBAL FROM CREW LEFT PACK WOULD NOT RESET LIGHT ILLUMINATED WITH NO ASSOCIATED  PACK OR M/C LIGHTS.  ON ARRIVAL,  LT A/C PACK LIGHT WAS NOT ILLUMINATED, DEPRESSED RECALL AND LEFT PACK LIGHT ILLUMINATED AND WILL RESET WITH RECALL,  RAN PACKS WITH NO PACK LIGHT ILLUMINATED IAW FIM 21-53, TASK 803.  ACCOMPLISHED PTZ OF BOTH CONTROLLERS,  NR 1 ON BIT & PREVIOUS FLT PACK TCV FAULTED WITH A GREEN ON.  VERIFY NR 2 HAD NO FAULTS IAW FIM 21-62, TASK 801.  RAN PACKS AND PTZ BITE WITH NO FAULTS NOTED, ACCOMPLISHED LEFT TCV IAW FIM 21-62, TASK 803,  NO FAULTS,  ALL GROUND TESTS PASSED.  ACCOMPLISHED MASTER DIM & TEST OPS TEST IAW AMM 33-18-00.  ALL LIGHTS OPERATE NORMAL, NO HISTORY 60 DAYS.
